advertisement
Question
Posted by: Sharon | 2011-01-27

bleeding while on the injection

I went onto the injection in Nov 2010 and then I had antibiotics for strep throat which messed the injection around. I started having a period at that time, went back again and had another injection. Since mid-Dec I have been bleeding and it doesnt seem to have stopped. Could this have anything to do with the fact that I was still having a period when I went the second time to have another injection? Should I go see my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Two injections close together should have stopped any bleeding, so it would be a good idea to see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-28

Two injections close together should have stopped any bleeding, so it would be a good idea to see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement